# SDR YENA20140809153

- Difficulty date: August 9, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 2415
- Aircraft time: 38,048 hours, 13,489 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Part time: 38,048 hours, 13,489 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY, DUE TO LANDING GEAR DID NOT COME UP DOWN & LOCK ON INITIAL EXTENSION.  RECEIVED AN ECAM WARNING DURING DESCENT ON FINAL APPROACH.  DURING GO AROUND GEAR INDICATED DOWN AND LOCKED.  PERFORMED SEVERAL EXT & RETRACTIONS WITH NO FAULTS FOUND.  R & R L/G SELECTOR VALVE IAW AMM 32-31-12.  CHECKED NORMAL IAW AMM 32-31-00.  ALL EXT & RETRACTIONS CHECKED GOOD.
